Please note that LibreCat no longer supports Internet Explorer versions 8 or 9 (or earlier).
We recommend upgrading to the latest Internet Explorer, Google Chrome, or Firefox.
133 Publications
2016 | Published | Journal Article | IST-REx-ID: 1282 |

On eigenvalues of random complexes
A. Gundert, U. Wagner, Israel Journal of Mathematics 216 (2016) 545–582.
[Preprint]
View
| DOI
| Download Preprint (ext.)
A. Gundert, U. Wagner, Israel Journal of Mathematics 216 (2016) 545–582.
2016 | Published | Journal Article | IST-REx-ID: 1522 |

The classification of certain linked 3-manifolds in 6-space
S. Avvakumov, Moscow Mathematical Journal 16 (2016) 1–25.
[Preprint]
View
| DOI
| Download Preprint (ext.)
| arXiv
S. Avvakumov, Moscow Mathematical Journal 16 (2016) 1–25.
2016 | Published | Journal Article | IST-REx-ID: 1523 |

On topological minors in random simplicial complexes
A. Gundert, U. Wagner, Proceedings of the American Mathematical Society 144 (2016) 1815–1828.
[Preprint]
View
| DOI
| Download Preprint (ext.)
A. Gundert, U. Wagner, Proceedings of the American Mathematical Society 144 (2016) 1815–1828.
2015 | Published | Conference Paper | IST-REx-ID: 1595 |

Hanani-Tutte for radial planarity
R. Fulek, M. Pelsmajer, M. Schaefer, in:, Springer, 2015, pp. 99–110.
[Submitted Version]
View
| Files available
| DOI
R. Fulek, M. Pelsmajer, M. Schaefer, in:, Springer, 2015, pp. 99–110.
2015 | Draft | Preprint | IST-REx-ID: 8183 |

Eliminating higher-multiplicity intersections, III. Codimension 2
S. Avvakumov, I. Mabillard, A. Skopenkov, U. Wagner, ArXiv (n.d.).
[Preprint]
View
| Files available
| Download Preprint (ext.)
| arXiv
S. Avvakumov, I. Mabillard, A. Skopenkov, U. Wagner, ArXiv (n.d.).
2015 | Published | Journal Article | IST-REx-ID: 1642 |

Clustered planarity testing revisited
R. Fulek, J. Kynčl, I. Malinovič, D. Pálvölgyi, Electronic Journal of Combinatorics 22 (2015).
[Published Version]
View
| Files available
| DOI
| arXiv
R. Fulek, J. Kynčl, I. Malinovič, D. Pálvölgyi, Electronic Journal of Combinatorics 22 (2015).
2015 | Published | Journal Article | IST-REx-ID: 1682 |

Robust satisfiability of systems of equations
P. Franek, M. Krcál, Journal of the ACM 62 (2015).
[Preprint]
View
| DOI
| Download Preprint (ext.)
P. Franek, M. Krcál, Journal of the ACM 62 (2015).
2015 | Published | Conference Paper | IST-REx-ID: 1685 |

A fixed parameter tractable approximation scheme for the optimal cut graph of a surface
V. Cohen Addad, A.N. de Mesmay, in:, Springer, 2015, pp. 386–398.
[Preprint]
View
| DOI
| Download Preprint (ext.)
V. Cohen Addad, A.N. de Mesmay, in:, Springer, 2015, pp. 386–398.
2015 | Published | Journal Article | IST-REx-ID: 1688 |

Bounds for Pach's selection theorem and for the minimum solid angle in a simplex
R. Karasev, J. Kynčl, P. Paták, Z. Patakova, M. Tancer, Discrete & Computational Geometry 54 (2015) 610–636.
[Preprint]
View
| DOI
| Download Preprint (ext.)
R. Karasev, J. Kynčl, P. Paták, Z. Patakova, M. Tancer, Discrete & Computational Geometry 54 (2015) 610–636.
2015 | Published | Journal Article | IST-REx-ID: 1730 |

Discrete systolic inequalities and decompositions of triangulated surfaces
É. Colin De Verdière, A. Hubard, A.N. de Mesmay, Discrete & Computational Geometry 53 (2015) 587–620.
[Preprint]
View
| DOI
| Download Preprint (ext.)
É. Colin De Verdière, A. Hubard, A.N. de Mesmay, Discrete & Computational Geometry 53 (2015) 587–620.
2015 | Published | Conference Paper | IST-REx-ID: 1510 |

On computability and triviality of well groups
P. Franek, M. Krcál, in:, Schloss Dagstuhl - Leibniz-Zentrum für Informatik, 2015, pp. 842–856.
[Published Version]
View
| Files available
| DOI
P. Franek, M. Krcál, in:, Schloss Dagstuhl - Leibniz-Zentrum für Informatik, 2015, pp. 842–856.
2015 | Published | Conference Paper | IST-REx-ID: 1511 |

On generalized Heawood inequalities for manifolds: A Van Kampen–Flores-type nonembeddability result
X. Goaoc, I. Mabillard, P. Paták, Z. Patakova, M. Tancer, U. Wagner, in:, Schloss Dagstuhl - Leibniz-Zentrum für Informatik, 2015, pp. 476–490.
[Published Version]
View
| Files available
| DOI
X. Goaoc, I. Mabillard, P. Paták, Z. Patakova, M. Tancer, U. Wagner, in:, Schloss Dagstuhl - Leibniz-Zentrum für Informatik, 2015, pp. 476–490.
2015 | Published | Conference Paper | IST-REx-ID: 1512 |

Bounding Helly numbers via Betti numbers
X. Goaoc, P. Paták, Z. Patakova, M. Tancer, U. Wagner, in:, Schloss Dagstuhl - Leibniz-Zentrum für Informatik, 2015, pp. 507–521.
[Submitted Version]
View
| Files available
| DOI
X. Goaoc, P. Paták, Z. Patakova, M. Tancer, U. Wagner, in:, Schloss Dagstuhl - Leibniz-Zentrum für Informatik, 2015, pp. 507–521.
2015 | Published | Book Chapter | IST-REx-ID: 1596 |

Vertical visibility among parallel polygons in three dimensions
R. Fulek, R. Radoičić, in:, Graph Drawing and Network Visualization, Springer Nature, 2015, pp. 373–379.
[Submitted Version]
View
| Files available
| DOI
R. Fulek, R. Radoičić, in:, Graph Drawing and Network Visualization, Springer Nature, 2015, pp. 373–379.
2014 | Published | Conference Paper | IST-REx-ID: 2159 |

Eliminating Tverberg points, I. An analogue of the Whitney trick
I. Mabillard, U. Wagner, in:, Proceedings of the Annual Symposium on Computational Geometry, ACM, 2014, pp. 171–180.
[Submitted Version]
View
| Files available
| DOI
I. Mabillard, U. Wagner, in:, Proceedings of the Annual Symposium on Computational Geometry, ACM, 2014, pp. 171–180.
2014 | Published | Conference Paper | IST-REx-ID: 10793
Clustered planarity testing revisited
R. Fulek, J. Kynčl, I. Malinović, D. Pálvölgyi, in:, International Symposium on Graph Drawing, Springer Nature, Cham, 2014, pp. 428–436.
[Preprint]
View
| Files available
| DOI
| arXiv
R. Fulek, J. Kynčl, I. Malinović, D. Pálvölgyi, in:, International Symposium on Graph Drawing, Springer Nature, Cham, 2014, pp. 428–436.
2014 | Published | Journal Article | IST-REx-ID: 1842 |

On the geometric ramsey number of outerplanar graphs
J. Cibulka, P. Gao, M. Krcál, T. Valla, P. Valtr, Discrete & Computational Geometry 53 (2014) 64–79.
[Submitted Version]
View
| DOI
| Download Submitted Version (ext.)
J. Cibulka, P. Gao, M. Krcál, T. Valla, P. Valtr, Discrete & Computational Geometry 53 (2014) 64–79.
2014 | Published | Journal Article | IST-REx-ID: 2154 |

On Gromov's method of selecting heavily covered points
J. Matoušek, U. Wagner, Discrete & Computational Geometry 52 (2014) 1–33.
[Submitted Version]
View
| DOI
| Download Submitted Version (ext.)
J. Matoušek, U. Wagner, Discrete & Computational Geometry 52 (2014) 1–33.
2014 | Published | Conference Paper | IST-REx-ID: 2157 |

Embeddability in the 3 sphere is decidable
J. Matoušek, E. Sedgwick, M. Tancer, U. Wagner, in:, Proceedings of the Annual Symposium on Computational Geometry, ACM, 2014, pp. 78–84.
[Submitted Version]
View
| Files available
| DOI
| Download Submitted Version (ext.)
J. Matoušek, E. Sedgwick, M. Tancer, U. Wagner, in:, Proceedings of the Annual Symposium on Computational Geometry, ACM, 2014, pp. 78–84.
2014 | Published | Journal Article | IST-REx-ID: 2184 |

Computing all maps into a sphere
M. Čadek, M. Krcál, J. Matoušek, F. Sergeraert, L. Vokřínek, U. Wagner, Journal of the ACM 61 (2014).
[Preprint]
View
| DOI
| Download Preprint (ext.)
M. Čadek, M. Krcál, J. Matoušek, F. Sergeraert, L. Vokřínek, U. Wagner, Journal of the ACM 61 (2014).